# SDR QMLA2017013117013

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N135CH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 6,510 hours, 26,857 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Collector
- Part number: 4649004045
- Part serial: 173
- Condition: Corroded
- Location: Transmission
- Part time: 1,603 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING 1600 HR SPACER TUBE INSPECTION ON MAIN TRANSMISSION, TECHNICIAN NOTICED PAINT COMING OFF OF COLLECTOR WHEEL ABOVE SPLINED AREA, REMOVED PEALING PAINT TO DISCOVER CORROSION AND PITTING ON COLLECTOR WHEEL. THIS AIRCRAFT CURRENTLY REMAINS OOS AT THE TIME OF THIS SUBMISSION WHILE THE TRANSMISSION IS BEING REPLACED.
